# SDR CALA2017060201652

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 31,521 hours, 10,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pad
- Part number: 111A700023
- Condition: Worn
- Location: Bs 547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PANEL 192DR LATCH PAD AREA WORN THRU AT BS 547, RBL 40.875.   REPAIRED IAW EC/RA 5713-01033.
